MathSciNet Relay Station
MathSciNet bibliographic data
MR1010409 (91d:58030) 58D15 (53C05 57S17 58B20 58G10)
Cho, Yong Seung Finite group actions on the moduli space of self-dual connections. I. Trans. Amer. Math. Soc. 323 (1991), no. 1, 233–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement